# SDR SWAA2025072895274

- Difficulty date: July 24, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 43,284 hours, 20,375 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Condition: Leaking
- Location: Engine Fuel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING #2 ENGINE COWLING<[01] R-R?D #2 ENG HPTACC VALVE  & LEAK/OPS CHECK GOOD PER AMM 75-21-01  E142282
